# SDR JR2R20250615721

- Difficulty date: June 15, 2025
- Submitted: June 15, 2025
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 17005347403
- Condition: Cracked
- Location: Zone 100
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RADAR ANTENNA ATTACH BRACKET ON FWD PRESSURE BULKHEAD AT FRAME 1 IS CRACKED. REPLACED
